Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 121, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2008, 12:24 PM CDT for Dent County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2008, 12:24 PM CDT (17:24 UTC)
- Expired
- Apr 3, 2008, 12:58 PM CDT
- In force
- 34 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Dent County, MO
The radar
The St Louis radar (KLSX), 128 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 031724
SVRSGF
MOC065-031815-
/O.NEW.KSGF.SV.W.0121.080403T1724Z-080403T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1224 PM CDT THU APR 3 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 115 PM CDT.
* AT 1222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR LENOX...OR 12 MILES WEST OF SALEM...MOVING
EAST AT 50 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE
HAIL.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SALEM BY 1235 PM CDT.
THE TOWNS OF HOWES...BANGERT AND SLIGO ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.
THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY
FROM WINDOWS.
LAT...LON 3762 9182 3776 9181 3779 9140 3779 9132
3778 9131 3771 9131 3770 9117 3769 9116
3766 9116
TIME...MOT...LOC 1724Z 261DEG 45KT 3768 9171
$$4 follow-up statements
000
WWUS53 KSGF 031730
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1230 PM CDT THU APR 3 2008
MOC065-031815-
/O.CON.KSGF.SV.W.0121.000000T0000Z-080403T1815Z/
DENT MO-
1230 PM CDT THU APR 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR NORTHERN DENT COUNTY...
AT 1227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 7 MILES WEST OF SALEM...MOVING EAST AT 50 MPH.
THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SALEM BY 1235 PM CDT.
THE TOWNS OF HOWES...BANGERT AND SLIGO ARE IN THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
LAT...LON 3766 9116 3763 9171 3775 9172 3779 9140
3779 9132 3778 9131 3771 9131 3770 9117
3769 9116
TIME...MOT...LOC 1730Z 261DEG 45KT 3769 9162
$$
GAGAN000
WWUS53 KSGF 031740
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 PM CDT THU APR 3 2008
MOC065-031815-
/O.CON.KSGF.SV.W.0121.000000T0000Z-080403T1815Z/
DENT MO-
1240 PM CDT THU APR 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR NORTHEASTERN DENT COUNTY...
AT 1237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR HOWES...OR NEAR SALEM...MOVING EAST AT 50
MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN DENT COUNTY...INCLUDING THE TOWN OF SLIGO.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
LAT...LON 3766 9116 3766 9156 3775 9155 3779 9140
3779 9132 3778 9131 3771 9131 3770 9117
3769 9116
TIME...MOT...LOC 1740Z 261DEG 45KT 3770 9146
$$
GAGAN000
WWUS53 KSGF 031747
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1247 PM CDT THU APR 3 2008
MOC065-031815-
/O.CON.KSGF.SV.W.0121.000000T0000Z-080403T1815Z/
DENT MO-
1247 PM CDT THU APR 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR NORTHEASTERN DENT COUNTY...
AT 1242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 6 MILES SOUTHWEST OF SLIGO...OR 6 MILES NORTHEAST
OF SALEM...MOVING EAST AT 50 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN DENT COUNTY.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
LAT...LON 3766 9116 3767 9150 3775 9149 3779 9140
3779 9132 3778 9131 3771 9131 3770 9117
3769 9116
TIME...MOT...LOC 1747Z 262DEG 44KT 3771 9137
$$
GAGAN000
WWUS53 KSGF 031758
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 PM CDT THU APR 3 2008
MOC065-031808-
/O.CAN.KSGF.SV.W.0121.000000T0000Z-080403T1815Z/
DENT MO-
1258 PM CDT THU APR 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DENT COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3766 9116 3767 9150 3775 9149 3779 9140
3779 9132 3778 9131 3771 9131 3770 9117
3769 9116
TIME...MOT...LOC 1758Z 262DEG 44KT 3772 9120
$$
GAGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 5:15 AM CDT, 7 hours 9 minutes earlier.
Area forecast discussion, Apr 3, 5:15 AM CDT, 7 hours 9 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 AM CDT THU APR 3 2008
...FLOODING AND SEVERE WEATHER POSSIBLE TODAY...
.DISCUSSION...
FIRST ROUND OF RAINFALL AFFECTING THE OZARKS EARLY THIS MORNING
AS WARM AND MOIST AIR ADVECTION INCREASE ON THE NOSE OF THE LOW
LEVEL JET. EXPECT COVERAGE AND INTENSITY TO INCREASE THROUGH THE
EARLY MORNING HOURS AS INITIAL MINOR SHORTWAVE TRACKS OUT OF THE
PLAINS AND ACROSS THE OZARKS. POCKETS OF HEAVY RAINFALL COULD
DEVELOP AND LEAD TO SOME LOCALIZED FLOODING THIS MORNING.
A WARM FRONT WILL CONTINUE TO TAKE SHAPE AND LIFT NORTH TODAY AS
THE PRIMARY SHORTWAVE COMES OUT OF THE ROCKIES. THE NORTHWARD EXTENT
OF THIS FRONT WILL BE A CRITICAL FACTOR TO THE POTENTIAL OF SEVERE
WEATHER AND FLOODING. MODELS ARE IN GENERAL AGREEMENT...AND HAVE
CONTINUED TO TREND FARTHER SOUTH WITH THE PLACEMENT OF THIS FRONT
AND AXIS OF HEAVIEST RAINFALL.
EXPECT WIDESPREAD ELEVATED CONVECTION THIS MORNING ACROSS THE
MISSOURI OZARKS AND SOUTHEAST KANSAS. WITH A GRADUALLY INCREASE IN
ELEVATED INSTABILITY AND STEEPENING LAPSE RATES A FEW STRONG TO
MARGINALLY SEVERE STORMS CANNOT BE RULED OUT.
THE WARM FRONT WILL LIFT NORTH TO NEAR THE MISSOURI AND ARKANSAS
BORDER THIS AFTERNOON. BOTH THE GFS AND WRF MODELS DEPICT A WEAK
SURFACE WAVE THAT WILL RIDE ALONG THIS FRONT INTO FAR SOUTHERN
MISSOURI. IF THIS FEATURE DEVELOPS THE WARM WILL MORE LIKELY LIFT
INTO FAR SOUTHERN MISSOURI BRINGING THE WARM SECTOR AS FAR NORTH
AS HIGHWAY 60. SURFACE DEWPOINTS NEAR 60 DEGREES WOULD YIELD
SURFACE BASED CAPES NEAR 1000 J/KG. THIS ALONG WITH STRONG DEEP
LAYERED SHEAR AND STEEPENING LAPSE RATES WOULD SUPPORT SEVERE
STORM DEVELOPMENT PRIMARILY ALONG AND SOUTH OF INTERSTATE 44. STORMS
SOUTH OF HIGHWAY 60 WOULD HAVE THE GREATEST CHANCE OF BEING
SURFACE BASED AND HIGHEST TORNADIC POTENTIAL. ENHANCED LOW LEVEL
HELICITIES ALONG AND JUST SOUTH OF THE WARM FRONT ALONG WITH LOW
CLOUD CONDENSATION LEVELS COULD HEIGHTEN TORNADO POTENTIAL ALONG
AND SOUTH OF HIGHWAY 60. ANY SEVERE POTENTIAL NORTH OF THE FRONT
UP TO THE INTERSTATE 44 CORRIDOR WILL BE PRIMARILY LARGE HAIL.
DEEP MOISTURE...STRONG SYNOPTIC SCALE ASCENT...INCREASING MOISTURE
TRANSPORT...AND EMBEDDED CONVECTION WILL SUPPORT HEAVY RAINFALL.
REFER TO THE HYDROLOGY DISCUSSION BELOW FOR MORE INFORMATION ON
THE FLOOD POTENTIAL TODAY AND TONIGHT.
CLOUD COVER AND SOME SHOWERS WILL LINGER INTO AT LEAST FRIDAY
MORNING AS A NORTHERN STREAM SHORTWAVE SWINGS ACROSS THE REGION.
UPPER PATTERN WILL RESUME ZONAL FLOW THIS WEEKEND. A NORTHERN
STREAM SYSTEM WILL TRACK ACROSS THE UPPER MIDWEST SUNDAY AND BRING
A WEAK FRONT ACROSS THE AREA. WITH BEST FORCING WELL TO THE NORTH
AND LACK OF DEEP MOISTURE WOULD NOT EXPECT MORE THAN A FEW SHOWERS
OVER CENTRAL MISSOURI.
MORE SUBSTANTIAL WARMING WILL DEVELOP EARLY NEXT WEEK AS AN UPPER
TROUGH DEVELOPS OUT WEST. THE FIRST OF A SERIES OF SHORTWAVES
WILL EJECT NORTHEAST ACROSS THE REGION TUESDAY BRINGING A CHANCE
OF CONVECTION. ANOTHER MORE POTENT SYSTEM WILL ARRIVE WEDNESDAY.
PRELIMINARY INDICATIONS ARE THAT THERE IS A POTENTIAL OF SEVERE
WEATHER THE MIDDLE OF NEXT WEEK.
FOSTER
&&
.HYDROLOGY...
STRONG MOISTURE TRANSPORT OVER THE FRONT AND INCREASING SYNOPTIC
SCALE LIFT WILL SUPPORT WIDESPREAD RAINFALL. HOWEVER THE AXIS OF
HEAVIEST RAINFALL IS NOW PROGGED TO DEVELOP FROM NORTHERN ARKANSAS
INTO SOUTHEAST MISSOURI AS THE FRONT SAGS TO THE SOUTH THIS
EVENING IN THE WAKE OF THE PASSING SURFACE WAVE. PRECIPITABLE
WATER VALUES NEAR 1.25 INCHES AND 850 DEWPOINTS NEAR 12 DEGREES C
WILL SUPPORT HEAVY RAINFALL AND TRAINING CELLS WILL HEIGHTEN THE
FLOOD THREAT.
IT APPEARS THAT AREAS SOUTH OF INTERSTATE 44 AND PARTICULARLY
SOUTHEAST OF A BRANSON TO EMMINENCE LINE STAND THE HIGHEST RISK OF
EXCESSIVE RAINFALL AND POTENTIALLY SERIOUS FLOODING. WILL PLAN TO
LEAVE THE CURRENT FLOOD WATCH AS IS.
FOSTER
&&
.AVIATION...
FOR THE 1200 UTC KSGF/KJLN TAFS...IFR CONDITIONS EXPECTED THIS
MORNING AS LOWER LEVELS ARE NOW SATURATED AND UPSTREAM OBSERVATIONS
OVER NORTHERN ARKANSAS CONTINUE TO SHOW LOW CEILINGS HEADING OUR
WAY. MAY SEE A BRIEF PERIOD OF MVFR CONDITIONS THIS AFTERNOON.
SHOULD SEE A FEW SHOWERS AND THUNDERSTORMS THIS AFTERNOON WITH
DAYTIME HEATING. TIMING A LITTLE DIFFICULT...SO WILL CONTINUE THE
TEMPO FORECAST FOR BOTH AIRFIELDS. SURFACE LOW IS EXPECTED TO PASS
TO OUR SOUTH THIS EVENING...WHICH WOULD GIVE US FAVORABLE UPSLOPE
NORTHEASTERLY WINDS THIS EVENING. SO WENT AHEAD AND DROPPED BACK TO
IFR THIS EVENING.
GCC
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MOZ070-071-077>083-
088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ097-101.
&&Hazardous weather outlook, Apr 3, 5:22 AM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 522 AM CDT THU APR 3 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 522 AM CDT THU APR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. HEAVY RAINFALL OF ONE TO TWO INCHES WITH LOCALLY HIGHER AMOUNTS WILL RESULT IN THE POTENTIAL OF FLASH FLOODING. RAINFALL AMOUNTS IN EXCESS OF TWO INCHES AND MORE SIGNIFICANT FLOODING WILL BE POSSIBLE ALONG AND SOUTH OF HIGHWAY 60. IN ADDITION...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE. THE POTENTIAL OF SEVERE WEATHER WILL DEPENDENT ON HOW FAR NORTH A WARM FRONT WILL MOVE INTO THE AREA. THE GREATEST RISK OF SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE ACROSS FAR SOUTHERN MISSOURI SOUTH OF HIGHWAY 60 NEAR THE FRONT. THE POTENTIAL FOR TORNADOES CANNOT BE RULED OUT IF THE WARM FRONT MOVES INTO SOUTHERN MISSOURI. MARGINALLY SEVERE STORMS WITH HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE NORTH OF THE FRONT...AND AS FAR NORTH AS THE INTERSTATE 44 CORRIDOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH THURSDAY OF NEXT WEEK. INITIAL INDICATIONS ARE THAT SEVERE STORMS WILL BE POSSIBLE DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ALONG AND SOUTH OF HIGHWAY 60. EMERGENCY MANAGERS AND SPOTTERS ARE ALSO ENCOURAGED TO RELAY REPORTS OF FLOODING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Apr 3, 11:47 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1147 AM CDT THU APR 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1147 AM HAIL 1 NE MANSFIELD 37.12N 92.57W
04/03/2008 E0.88 INCH WRIGHT MO LAW ENFORCEMENT
&&
HATCHLocal storm report, Apr 3, 11:49 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1149 AM CDT THU APR 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL 6 NE WILLARD 37.37N 93.35W
04/03/2008 E0.50 INCH GREENE MO NWS EMPLOYEE
&&
HATCHLocal storm report, Apr 3, 11:51 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1151 AM CDT THU APR 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1134 AM HAIL 3 NE FAIR GROVE 37.41N 93.11W
04/03/2008 E0.25 INCH DALLAS MO PUBLIC
PEA HAIL COVERING THE GROUND. REPORTED BY DAL300.
&&
HATCHSpecial weather statement, Apr 3, 12:05 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1205 PM CDT THU APR 3 2008 MOZ071-083-031745- PHELPS MO-DENT MO- 1205 PM CDT THU APR 3 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN DENT AND SOUTHERN PHELPS COUNTIES UNTIL 1245 PM CDT... AT 1203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF FORT LEONARD WOOD...MOVING EAST AT 50 MPH. THIS STORM WILL BE NEAR... 6 MILES NORTH OF SALEM BY 1230 PM CDT. THE TOWNS OF EDGAR SPRINGS...LENOX...ANUTT...LECOMA...LAKE SPRING... HOWES...BANGERT AND SLIGO ARE IN THE PATH OF THIS STORM. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. GAGAN
Special weather statement, Apr 3, 12:10 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1210 PM CDT THU APR 3 2008 MOZ096-097-105-031800- DOUGLAS MO-HOWELL MO-OZARK MO- 1210 PM CDT THU APR 3 2008 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL HOWELL...NORTHEASTERN OZARK AND SOUTHEASTERN DOUGLAS COUNTIES UNTIL 100 PM CDT... AT 1208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF GAINESVILLE...OR 18 MILES SOUTHEAST OF AVA...MOVING EAST AT 50 MPH. THIS STORM WILL BE NEAR... 7 MILES NORTH OF WEST PLAINS BY 1245 PM CDT. THE TOWNS OF SYCAMORE...DORA...SILOAM SPRINGS...POMONA...WHITE CHURCH AND PEACE VALLEY ARE IN THE PATH OF THIS STORM. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. GAGAN
Local storm report, Apr 3, 12:22 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1222 PM CDT THU APR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD 2 W LANTON 36.52N 91.84W
04/03/2008 HOWELL MO DEPT OF HIGHWAYS
HIGHWAY 142 CLOSED WEST OF LANTON DUE TO FLOODING.
&&
JLTThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 5:14 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Maries, Miller, Morgan and 2 more | 6 hr |
| Apr 3, 5:52 AM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark, Shannon | 6 hr |
| Apr 3, 9:46 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene | 42 min |
| Apr 3, 9:59 AM CDT | Severe Thunderstorm Warning | SGF | Polk | 32 min |
| Apr 3, 10:23 AM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more | 3 hr |
| Apr 3, 10:58 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Maries and 5 more | 24 hr |
| Apr 3, 11:41 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 34 min |
| Apr 3, 11:46 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 44 min |
| Apr 3, 11:58 AM CDT | Areal Flood Warning | SGF | Howell, Oregon, Ozark | 6 hr |
| Apr 3, 12:29 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 31 min |
| Apr 3, 1:11 PM CDT | River Flood Warning | SGF | Vernon | 18 hr |
| Apr 3, 2:05 PM CDT | River Flood Warning | SGF | Cedar | 18 hr |
| Apr 3, 4:28 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Douglas, Ozark, Stone, Taney | 6 hr |
| Apr 3, 5:31 PM CDT | Flash Flood Warning | SGF | Dent, Howell, Oregon, Phelps, Shannon, Texas and 1 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.